# SDR UPS07M49380

- Difficulty date: January 31, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7719501
- Condition: Corroded
- Location: Bs 1139 L43r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FROM STA 6-90 TO STA 1139, LONGERON NR 43R CORRODED.  CORRODED LONGERON & ATT/PARTS REMOVED FOR ACCESS PER SRM 51-31-01 V2 R38.  NEW LONGERON P/N AFA7719-501, FAB PER DWG AFA7719. FPI C/OT ON NEW FAB PART FOUND NO EVIDENT OF CRACK.  NEW LONGERON FRAME HOLES PICKED UP PER DW G:AFA7719 & SRM 51-31-01 V2 R38.  INSTALLATION OF LONGERON PER DWG 7719 & SRM 51-31-01 V2 R38, FOUND SATISFACTORY.
